# SDR EIA2000153

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 654U6624227
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - FOUND BS BH LEFT OUTER CHORD SPLICE FITTING NR 7 AND NR 8 BOLT HOLE TO CLOSE TO FLANGE WEB AFTER INSURANCE CUT PER EO 53-747-1513-98 REV C.  BS 1480 BULKHEAD LEFT OUTER CHORD SPLICE FITTING REPLACED PER EO 53-747-1513-98 REV C ANS SB 747-53A-2380.  (M)
